Skip to main content

The Iwasawa Main Conjectures for GL(2)

Author(s): Skinner, Christopher M.; Urban, Eric

To refer to this page use:
Abstract: We prove the one-, two-, and three-variable Iwasawa-Greenberg Main Conjectures for a large class of modular forms that are ordinary with respect to an odd prime p. The method of proof involves an analysis of an Eisenstein ideal for ordinary Hida families for GU(2,2).
Publication Date: Jan-2014
Electronic Publication Date: 23-May-2013
Citation: Skinner, Christopher, Urban, Eric. (2014). The Iwasawa Main Conjectures for GL(2). INVENTIONES MATHEMATICAE, 195 (1 - 277). doi:10.1007/s00222-013-0448-1
DOI: doi:10.1007/s00222-013-0448-1
ISSN: 0020-9910
EISSN: 1432-1297
Pages: 1 - 277
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.